# SDR 2010FA0000822

- Difficulty date: May 5, 2010
- Submitted: August 12, 2010
- Operation: General aviation
- Aircraft: N9233F
- Make and model: Hughes 369HS
- Aircraft serial: 350715S
- Aircraft time: 14,805 hours, 14,953 cycles
- Engine: Allsn 250C20B
- Engine time: 14,805 hours, 14,953 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Part number: 23053192AL
- Condition: Unsecure
- Location: Engine
- Part time: 1,000 hours, 1,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, C
- Precautionary procedure: K

## Discrepancy

THE INSTALLED ANTI-ICE VALVE (PN 23053192AL) POPPET SEAT RETAINING SCREW WAS NOT PROPERLY STAKED DURING THE MFG PROCESS AND AS A RESULT THE SCREW WAS INGESTED INTO THE TURBINE SECTION OF THE ENGINE AND DAMAGED THE NR 1, 2, 3 WHEELS, THE 1ST, 2ND AND 4TH STAGE NOZZLES BEYOND ACCEPTABLE LIMITS.  AS A RESULT OF THE IMPACT DAMAGE TO THE NR1 WHEEL THE NR 8 BEARING WAS ALSO DAMAGED BEYOND ACCEPTABLE LIMITS. ALL DAMAGED PARTS HAD TO BE REPLACED. FORTUNATELY THIS DAMAGE WAS DISCOVERED DURING AN INSP AND THE ENGINE DID NOT COME APART IN FLIGHT.
